# SDR FDEA201701130147

- Difficulty date: January 13, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0155503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBD FLAP FWD HINGE BRACKET PIVOT SPOT FACE FOUND CORRODED.   CORROSION REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-44-07.   REPAIRED IAW EA  1-5750-T0330593 A, PART 1, STEP 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
